Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 199, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 13, 2012, 8:09 PM CDT for Dallas County, Ellis County, Texas. It was in force for 66 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2012, 8:09 PM CDT (01:09 UTC)
- Expired
- Jun 13, 2012, 9:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Dallas County, TX, Ellis County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 33 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 8:38 PM CDT | HAIL 1.25 | Midlothian, TX | SLIGHTLY LARGER THAN QUARTERS IN MIDLOTHIAN |
| Jun 13, 8:42 PM CDT | HAIL 1.5 | Midlothian, TX | PING PONG BALL SIZE HAIL IN MIDLOTHIAN. |
| Jun 13, 8:42 PM CDT | HAIL 1.75 | Midlothian, TX | GOLFBALL HAIL HIGHWAY 287...3 MILES EAST OF HIGHWAY 67. |
| Jun 13, 8:52 PM CDT | HAIL 2.75 | Midlothian, TX | BASEBALL HAIL AT HWY 67 AND 9TH STREET IN MIDLOTHIAN |
| Jun 13, 8:57 PM CDT | HAIL 1.5 | 3 S Midlothian, TX | PING PONG BALL SIZE HAIL 3 MILES SOUTH OF MIDLOTHIAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2223 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1431 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
342
WUUS54 KFWD 140109
SVRFWD
TXC113-139-140215-
/O.NEW.KFWD.SV.W.0199.120614T0109Z-120614T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT WED JUN 13 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 915 PM CDT
* AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR
CEDAR HILL...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS PRODUCED
LARGER THAN BASEBALL SIZE HAIL. SEEK SHELTER NOW!
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MIDLOTHIAN AROUND 825 PM...
OAK LEAF AROUND 830 PM...
RED OAK AROUND 835 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3289 9679 3234 9668 3226 9708 3240 9709
3255 9707 3255 9704 3283 9704 3289 9703
TIME...MOT...LOC 0108Z 334DEG 14KT 3259 9692
$$
DUNN4 follow-up statements
287
WWUS54 KFWD 140125
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
825 PM CDT WED JUN 13 2012
TXC113-139-140215-
/O.CON.KFWD.SV.W.0199.000000T0000Z-120614T0215Z/
DALLAS TX-ELLIS TX-
825 PM CDT WED JUN 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN ELLIS AND SOUTHWESTERN DALLAS COUNTIES...
AT 825 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR CEDAR
HILL...MOVING SOUTH AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MIDLOTHIAN AND RED OAK AROUND 840 PM CDT...
PECAN HILL AROUND 845 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3269 9676 3234 9668 3226 9708 3242 9709
3255 9707 3255 9704 3264 9704 3268 9703
TIME...MOT...LOC 0125Z 351DEG 15KT 3255 9695
$$
DUNN306
WWUS54 KFWD 140141
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 PM CDT WED JUN 13 2012
TXC113-139-140215-
/O.CON.KFWD.SV.W.0199.000000T0000Z-120614T0215Z/
DALLAS TX-ELLIS TX-
841 PM CDT WED JUN 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN ELLIS AND SOUTHWESTERN DALLAS COUNTIES...
AT 841 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3
MILES EAST OF MIDLOTHIAN...MOVING SOUTH AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WAXAHACHIE AROUND 900 PM CDT...
MAYPEARL AROUND 915 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3259 9674 3234 9668 3226 9708 3245 9709
3255 9707 3255 9704 3261 9704
TIME...MOT...LOC 0141Z 351DEG 15KT 3248 9694
$$
DUNN917
WWUS54 KFWD 140152
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
852 PM CDT WED JUN 13 2012
TXC113-140202-
/O.CAN.KFWD.SV.W.0199.000000T0000Z-120614T0215Z/
DALLAS TX-
852 PM CDT WED JUN 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DALLAS COUNTY IS
CANCELLED...
LAT...LON 3235 9705 3243 9706 3255 9704 3255 9673
3234 9668
TIME...MOT...LOC 0152Z 353DEG 14KT 3245 9695
$$
TXC139-140215-
/O.CON.KFWD.SV.W.0199.000000T0000Z-120614T0215Z/
ELLIS TX-
852 PM CDT WED JUN 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN ELLIS COUNTY...
AT 852 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MIDLOTHIAN...MOVING SOUTH AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3235 9705 3243 9706 3255 9704 3255 9673
3234 9668
TIME...MOT...LOC 0152Z 353DEG 14KT 3245 9695
$$
DUNN774
WWUS54 KFWD 140214
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
914 PM CDT WED JUN 13 2012
TXC139-140224-
/O.EXP.KFWD.SV.W.0199.000000T0000Z-120614T0215Z/
ELLIS TX-
914 PM CDT WED JUN 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELLIS COUNTY
EXPIRES AT 915 PM CDT...
AT 914 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE. HEAVY RAINFALL AND GUSTY WINDS
ARE STILL POSSIBLE WITH THIS STORM AS IT CONTINUES TO WEAKEN.
LAT...LON 3235 9705 3243 9706 3255 9704 3255 9673
3234 9668
TIME...MOT...LOC 0214Z 353DEG 14KT 3236 9694
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:04 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 13, 7:04 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 704 PM CDT WED JUN 13 2012 .AVIATION... /00Z TAFS/ CONCERNS...ONGOING SEVERE THUNDERSTORMS...STRATUS POTENTIAL. EAST-WEST BOUNDARY DRAPED ACROSS THE METROPLEX. MOISTURE POOLING ENHANCED INSTABILITY AT THE HEAT OF THE DAY. WITH LITTLE INHIBITION...CONVERGENCE WAS JUST ENOUGH TO INITIATE SEVERE STORMS IN VICINITY OF KDFW AND KDAL. AIRPORT WEATHER WARNING FOR DFW ADDRESSES SEVERE STORM WHICH IMPACTED THE TERMINAL COMPLEX... CONTINUES THROUGH 730 PM FOR LIGHTNING. MID-LEVEL SHORTWAVE IS MOVING EAST OF THE AREA...AND THE ONSET OF SUBSIDENCE SHOULD COINCIDE WITH NIGHTFALL...BRINGING AN END TO THE ACTIVITY. CONVECTION IS UNLIKELY TO DISRUPT LLJ DEVELOPMENT...AND STRATUS INTRUSION LATE TONIGHT...BUT WILL REASSESS WITH 03Z AND 06Z ISSUANCES. 25 && .UPDATE... CONVECTIVE OUTFLOW BOUNDARY RESIDES ACROSS THE NORTHERN PORTION OF THE METROPLEX THIS EVENING BEHIND COMPLEX OF RAIN/STORMS THAT HAS MOVED INTO THE ARKLATEX. CONVERGENCE ALONG THIS BOUNDARY HAS INTENSIFIED OVER THE LAST HOUR AND ONE THUNDERSTORM HAS DEVELOPED JUST WEST OF PLANO. LOCALLY RUN CONVECTIVE PARAMETERS INDICATES AN AXIS OF MODERATE INSTABILITY RIGHT UP INTO THE METROPLEX WITH LITTLE INHIBITION. THERE APPEARS TO BE LITTLE LARGE SCALE SUBSIDENCE IN THE WAKE OF THE EARLIER COMPLEX OF RAIN/STORMS BASED ON THE CU FIELD EXTENDING WELL BACK INTO NORTHWEST TEXAS. HIGH RESOLUTION GUIDANCE CONTINUES TO SUGGEST SOME DEVELOPMENT THROUGH LATE EVENING ACROSS THIS PART OF NORTH TEXAS SO WILL UP POPS A BIT THROUGH THE LATE EVENING HOURS. WILL ALSO HAVE TO WATCH THE CONVECTION ACROSS WEST TEXAS AS THIS SAME GUIDANCE INDICATES THE POTENTIAL FOR IT TO MOVE INTO THE WESTERN COUNTIES. WILL WATCH THIS OVER THE NEXT FEW HOURS AND ADJUST POPS OUT WEST IF IT APPEARS THAT IT WILL MAKE IT IN. DUNN && .PREV DISCUSSION... /ISSUED 325 PM CDT WED JUN 13 2012/ MCV CONTINUES TO MOVE EAST ALONG THE RED RIVER VALLEY THIS AFTERNOON. EXPECT THE REMAINING SHOWER ACTIVITY OVER THE NORTHEAST CWA TO CONTINUE UNTIL ABOUT 6 PM...THEN IT SHOULD MOVE EAST OF THE CWA. WE FEEL THE GFS PRECIPITATION OUTPUT WAS OVERDONE FOR TONIGHT AND THURSDAY WHEN COMPARED TO THE WRF...NAM...EC AND CANADIAN....THUS WE RELIED ON THE THESE MODEL SOLUTIONS AND OTHER HIGH RESOLUTION WRF REFLECTIVITY OUTPUT. SO WE WILL MAINTAIN ISOLATED CHANCES OVER THE NORTHEAST CWA THIS EVENING...THEN A SLIGHT CHANCE OVER THE NORTHEAST AND FAR EAST- CENTRAL COUNTIES LATE TONIGHT WHERE NOCTURNAL DEVELOPMENT IS POSSIBLE IF THE MCV TURNS MORE SOUTHEAST INTO EAST TEXAS PER SEVERAL MODEL SOLUTIONS. ALSO LATE TONIGHT...THERE IS A SLIGHT CHANCE THAT ANOTHER DYING MCS OVER WEST OKLAHOMA COULD PUSH SOME CONVECTION DOWN INTO THE WESTERN RED RIVER VALLEY. WILL MAINTAIN SOME LOW CHANCE POPS ALONG THE RED RIVER VALLEY COUNTIES AND NORTHEAST COUNTIES ON THURSDAY DUE TO THE POTENTIAL FOR AN OUTFLOW BOUNDARY NEAR THE RED RIVER AND LINGERING VORTICITY OVER EAST TEXAS. FOR THE REST OF THE FORECAST PERIOD...THURSDAY NIGHT THROUGH NEXT WEDNESDAY...A LATE SEASON CUT OFF UPPER LOW DEVELOPS OVER SOUTHERN CALIFORNIA AND THEN RETROGRADES WESTWARD WHILE UPPER RIDGING BUILDS OVER THE SOUTHERN PLAINS AND MERGES WITH A PACIFIC RIDGE REPLACES THE RETROGRADING UPPER LOW. BY EARLY NEXT WEEK...THE UPPER HIGH WILL SLIDE WESTWARD AND LEAVE NORTH TEXAS UNDER WEAK LOW PRESSURE ALOFT THE REST OF NEXT WEEK. LONG RANGE MODELS OF THE PAST SEVERAL RUNS ARE INDICATING A TROPICAL SYSTEM DEVELOPING NEAR YUCATAN ON WEDNESDAY THAT MOVES NORTHWARD TOWARD THE TEXAS OR LOUISIANA COAST BY NEXT WEEKEND. TEMPERATURES WILL BE NEAR NORMAL THE NEXT FEW DAYS...THEN SLIGHTLY WARMER NEXT WEEK. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 92 74 92 73 / 20 5 5 5 5 WACO, TX 73 93 73 93 72 / 10 5 5 5 5 PARIS, TX 69 90 70 90 69 / 30 20 5 5 5 DENTON, TX 72 91 73 91 72 / 20 5 5 5 5 MCKINNEY, TX 71 91 72 91 71 / 30 5 5 5 5 DALLAS, TX 74 92 74 92 73 / 20 5 5 5 5 TERRELL, TX 71 91 73 92 71 / 20 5 5 5 5 CORSICANA, TX 72 92 73 92 72 / 10 5 5 5 5 TEMPLE, TX 74 93 73 93 71 / 10 5 5 5 5 MINERAL WELLS, TX 73 92 71 92 70 / 10 5 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/91
Hazardous weather outlook, Jun 13, 6:02 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 602 PM CDT WED JUN 13 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 602 PM CDT WED JUN 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ALONG AND NORTH OF A LINE FROM BOWIE TO FORT WORTH TO CANTON THROUGH LATE THIS EVENING. SOME OF THESE STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE THURSDAY ALONG THE IMMEDIATE RED RIVER VALLEY INTO FAR EASTERN NORTH TEXAS. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH LATE EVENING ACROSS THE NORTHERN HALF OF NORTH TEXAS. DUNN
In the hours before
Local storm report, Jun 13, 7:32 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
732 PM CDT WED JUN 13 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL IRVING 32.82N 96.92W
06/13/2012 E2.50 INCH DALLAS TX AMATEUR RADIOLocal storm report, Jun 13, 7:42 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
742 PM CDT WED JUN 13 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL 5 E DALLAS 32.77N 96.69W
06/13/2012 E1.75 INCH DALLAS TX TRAINED SPOTTER
BROKEN CAR WINDOWS AND HEAVY TREE DAMAGE IN LAKEWOODLocal storm report, Jun 13, 7:44 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
744 PM CDT WED JUN 13 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL 5 E DALLAS 32.77N 96.69W
06/13/2012 E2.75 INCH DALLAS TX TRAINED SPOTTER
BROKEN CAR WINDOWS AND HEAVY TREE DAMAGE IN LAKEWOODSpecial weather statement, Jun 13, 7:47 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 747 PM CDT WED JUN 13 2012 TXZ094-140115- FANNIN TX- 747 PM CDT WED JUN 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... FANNIN COUNTY AT 747 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF BONHAM...MOVING SOUTHEAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BONHAM...DODD CITY...ECTOR...HONEY GROVE...LEONARD...SAVOY AND BONHAM STATE PARK. PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3375 9586 3341 9586 3334 9637 3367 9639 TIME...MOT...LOC 0047Z 330DEG 16KT 3355 9622
Local storm report, Jun 13, 7:50 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CDT WED JUN 13 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 2 S GRAND PRAIRIE 32.72N 96.98W
06/13/2012 E3.00 INCH DALLAS TX BOB FITCH
BELT LINE RD @ WARRIORLocal storm report, Jun 13, 8:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
800 PM CDT WED JUN 13 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL GRAND PRAIRIE 32.75N 96.98W
06/13/2012 E1.75 INCH DALLAS TX TRAINED SPOTTERThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 63 min |
| Jun 13, 7:29 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| Jun 13, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 61 min |
| Jun 13, 7:47 PM CDT | Special Weather Statement | FWD | Fannin | 28 min |
| Jun 13, 7:55 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 50 min |
| Jun 13, 8:22 PM CDT | Severe Thunderstorm Warning | FWD | Hunt | 53 min |
| Jun 13, 8:35 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman, Rockwall | 39 min |
| Jun 14, 4:08 AM CDT | Special Weather Statement | FWD | Delta | 37 min |
| Jun 14, 5:04 AM CDT | Areal Flood Advisory | FWD | Lamar | 86 min |
| Jun 14, 5:58 AM CDT | Flash Flood Warning | FWD | Delta, Lamar | 2 hr |
| Jun 14, 7:47 AM CDT | Areal Flood Warning | FWD | Delta, Lamar | 2 hr |
| Jun 14, 8:00 AM CDT | Special Weather Statement | FWD | Hopkins | 30 min |
| Jun 14, 8:06 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 54 min |
| Jun 14, 8:47 AM CDT | Special Weather Statement | FWD | Hunt | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.